|Stomach Pains with diarrhoea and vomiting
Aug 21, 2007
I was diagonised in 2006. I have been on Trimune for 11 months. I have had severe stomach pains with diarrhoea and vomiting for the last 3 months. My CD count is 394 and my viral load is till 33,000. The doctor is not changing the medicatition and my glands on my neck keep swelling. Am I dying
| Response from Dr. Wohl
I do not think you are dying but you may have caught another infection or be experiencing side effects from your medications. Ask your doctor whether taking a short break in your medications is advisable. If he/she agrees and after a week you feel better, you then could restart the medication. If your symptoms return, then you need to consider changing regimens, if possible where you live.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Red Spots After Unprotected Sex Without Ejaculation Worried I Have HIV
- Sore On Penis After Swallowing Worried I Have HIV
- Tingling Lips After Breast Sucking Worried I Have HIV
- White Tongue After Swallowing Cum Worried I Have HIV
- Human Immunodeficiency Virus Causing Joint Pain
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.